# SDR MVH0064212

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Button
- Part number: 160PS01A5A
- Condition: Malfunctioned
- Location: Aux Mlg
- Part time: 5,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTON IS INTERMITTENT, GEAR WILL NOT EXTEND OCCASIONALLY.
